# SDR IXXA0500055S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuslage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK, RT FUSELAGE WELL MLG WEB CRACK DAMAGE BETWEEN STA Y=857.125 AND XCW=25.000.  REPAIR ACCOMPLISHED, REMOVED FASTENERS, REMOVED WEB DAMAGED SEGMENT.  PERFORMED NDT INSPECTION.  FABRICATED NEW WEB SEGEMENT AND EXTERNAL REPAIR DOUBLER AND INTERNAL REPAIR DOUBLER.  CLEANED, TREATED AND PRIMED REPAIR PARTS.  APPLIED PRC SEALANT TO FAYING SURFACES INSTALLED NEW WEB SEGMENT AND INTERNAL/EXTERNAL REPAIR DOUBLER WITH NEW FASTENERS PER DOUGLAS STRUCTURAL REPAIR MANUAL AND DRAWING W43-R01
